Dergi makalesi Açık Erişim

A new class of Hardy spaces in the plane

Alan, Muhammed Ali; Gogus, Nihat Gokhan


Citation Style Language JSON

{
  "DOI": "10.15672/HJMS.20174622759", 
  "abstract": "We introduce new spaces that are extensions of the Hardy spaces and prove a removable singularity result for holomorphic functions within these spaces. Additionally we provide non-trivial examples.", 
  "author": [
    {
      "family": "Alan", 
      "given": " Muhammed Ali"
    }, 
    {
      "family": "Gogus", 
      "given": " Nihat Gokhan"
    }
  ], 
  "container_title": "HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS", 
  "id": "44523", 
  "issue": "4", 
  "issued": {
    "date-parts": [
      [
        2017, 
        1, 
        1
      ]
    ]
  }, 
  "page": "559-565", 
  "title": "A new class of Hardy spaces in the plane", 
  "type": "article-journal", 
  "volume": "46"
}
57
9
görüntülenme
indirilme
Görüntülenme 57
İndirme 9
Veri hacmi 1.2 kB
Tekil görüntülenme 52
Tekil indirme 9
Okunma İstatistikleri
  • Readers: 1

Alıntı yap

Alan, M. A. ve Gogus, N. G. (2017). A new class of Hardy spaces in the plane. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 46(4), 559–565. doi:10.15672/HJMS.20174622759

Loading...